# SDR AALA20001647

- Difficulty date: October 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND ANGLE CRACKED AT FASTENER, STATION 1474 CANT RIGHT SIDE, AT VERTICAL FIN ATTACHMENT.  DAMAGE REMOVED FILLER AND DOUBLER INSTALLED PER AARD 53-10-00-2 AND ESO 80559 REF TO E58 3652093.  (M)
